# SDR IPXA2020030952962

- Difficulty date: February 10, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151255453
- Part serial: PW314
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 ENG. I/B T/R AFT FIXED INNER BARREL SKIN IS CRACKED.REPAIRED #1 ENG. I/B T/R AFT FIXED INNER BARREL UPPER SKIN IAW VT-SAA EA 011-7830-01-A8032 REV. I/R AND UPS EO MD11-7830-755551-A. (MINOR)
